# SDR DL73K001911

- Difficulty date: September 30, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 44,423 hours, 36,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT TEST FOUND AFT SECTION AILSE ESCAPE LIGHTS INOP.  REPAIRED SHORT TO GROUND IN FLOOR TRACK WIRING AT ROW 14.  REPLACED M9221 LT PACK DUE TO BLOWN FUSE.
